Topamax Ocular Migraines, Right on the Tip of My Tongue, Dead Brain, Tip of My Tongue, Smell Food
I have been on Topamax for four years. 25 mg in the am and 25 mg in the pm. I have experienced the weight loss and the migraines have completely gone away along with my wittiness and ability to remember why I am in the bathroom with my pants around my ... more »
I have been on Topamax for four years. 25 mg in the am and 25 mg in the pm. I have experienced the weight loss and the migraines have completely gone away along with my wittiness and ability to remember why I am in the bathroom with my pants around my ankles. I have passed up my exit on the highway on my way home several times.... not really sure why or where I think I was going........ I have found myself on a freeway and had to search the signs to figure out which direction I was traveling and then realized I was going to moms.........don't even remember getting in the car but have stuff with me that I was bringing her. I have woken up in the middle of the night in a panic and always have the word right on the tip of my tongue. I feel like I have alzheimers. I am 34. I started out having severe ocular migraines when I was 17 (I don't have head pain) and ended them at 30 after spending weeks in bed, days in ERs and hours heaving into the toilet........ hours, straight, not even able to take a complete breath. I wouldn't even have the strength to hold my head up anymore and I would just lay on my side an heave in my bed, until I would pass out. The MRI showed brain damage and necrosis (dead brain tissue) of my brain from my migraines. I was originally diagnosed with strokes. Imitrex would raise my blood pressure so high the MD's and RNs would hold me out of fear I was going to stroke out. My life just stopped..... I couldn't even move.... ever, I couldn't look out a window, listen to a radio, watch T.V, have a conversation, smell food, perfume......... anything without getting sick. Topamax stopped it all. And yes, I got stupid with the meds....... I lost my train of thought, but I can go outside. I lost some weight, but I can eat, I have lost some, hair but I can work...............I feel like I have more of a life now than I did before. Anytime you introduce a drug to your body you are going to have effects........there are trade offs. If you had what I had, you will be willing to have the trade off. I had gotten to the point that I would have been better off dead, because I wasn't living. My migraines started off manageable and progressively got worse over time. I have to admit, I have tried to come off of the medication... who wants to be tethered to meds all of there life? But when the migraines came back, I quickly went back on the meds.....Drink plenty of water, stay off other stimulants, don't smoke!!!! titrate your doses and then don't miss them.